Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 243, NWS Norman, OK

May 9, 2016Garfield County, Grant County, Major County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 9, 2016, 4:02 PM CDT for Garfield County, Grant County, Major County, Oklahoma. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2016, 4:02 PM CDT (21:02 UTC)
Expired
May 9, 2016, 4:32 PM CDT
In force
30 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Garfield County, OK, Grant County, OK, Major County, OK

The radar

The Vance AFB radar (KVNX), 34 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 4:10 PM CDTHAIL 1.252 E Lahoma, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 2:07 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 686 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
686 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
620 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
336 m²/s²
Significant tornado parameter
0.5
Supercell composite
6.0

Open this sounding in Storm Lab

The text

As transmitted.

088 
WUUS54 KOUN 092102
SVROUN
OKC047-053-093-092145-
/O.NEW.KOUN.SV.W.0243.160509T2102Z-160509T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
402 PM CDT MON MAY 9 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL GRANT COUNTY IN NORTHERN OKLAHOMA...
  NORTHWESTERN GARFIELD COUNTY IN NORTHERN OKLAHOMA...
  EAST CENTRAL MAJOR COUNTY IN NORTHWESTERN OKLAHOMA...

* UNTIL 445 PM CDT

* AT 402 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAHOMA...
  MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ENID...LAHOMA...KREMLIN...BRECKENRIDGE...CARRIER AND NORTH ENID. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3648 9763 3629 9810 3642 9819 3646 9812
      3646 9811 3648 9810 3666 9783
TIME...MOT...LOC 2102Z 219DEG 30KT 3637 9810 

HAIL...1.25IN
WIND...60MPH
 
$$

11
2 follow-up statements
464 
WWUS54 KOUN 092117
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
417 PM CDT MON MAY 9 2016

OKC093-092126-
/O.CAN.KOUN.SV.W.0243.000000T0000Z-160509T2145Z/
MAJOR OK-
417 PM CDT MON MAY 9 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MAJOR COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3653 9769 3638 9802 3643 9808 3648 9810
      3666 9783
TIME...MOT...LOC 2116Z 225DEG 27KT 3644 9800 

$$

OKC047-053-092145-
/O.CON.KOUN.SV.W.0243.000000T0000Z-160509T2145Z/
GRANT OK-GARFIELD OK-
417 PM CDT MON MAY 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTH CENTRAL GRANT AND NORTHWESTERN GARFIELD COUNTIES...

AT 416 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED BETWEEN
CARRIER AND NORTHWEST ENID...MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ENID...KREMLIN...CARRIER AND NORTH ENID. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3653 9769 3638 9802 3643 9808 3648 9810
      3666 9783
TIME...MOT...LOC 2116Z 225DEG 27KT 3644 9800 

HAIL...1.00IN
WIND...60MPH
 
$$

11
308 
WWUS54 KOUN 092132
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
432 PM CDT MON MAY 9 2016

OKC047-053-092141-
/O.CAN.KOUN.SV.W.0243.000000T0000Z-160509T2145Z/
GRANT OK-GARFIELD OK-
432 PM CDT MON MAY 9 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL GRANT AND
NORTHWESTERN GARFIELD COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3653 9769 3638 9802 3643 9808 3648 9810
      3666 9783
TIME...MOT...LOC 2129Z 219DEG 30KT 3654 9790 

$$

11

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 2:32 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, May 9, 2:32 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
232 PM CDT MON MAY 9 2016

.DISCUSSION...
ATTENTION IS PRIMARILY ON THE CONVECTION THIS AFTERNOON AND THIS
EVENING. ALTHOUGH SOME OF THE ACTIVITY WILL BE MOVING EAST OF THE
AREA BY 00Z... THE HRRR AND RAP SHOW SOME LINGERING SHOWERS AFTER
00Z... ESPECIALLY IN NORTH CENTRAL OKLAHOMA... SO HAVE INCREASED
POPS HIGHER THAN INITIALIZATION OR SYNOPTIC MODELS WOULD GIVE FOR
THIS EVENING. AS DISCUSSED ELSEWHERE... THERE ARE TWO AREAS OF
SEVERE WEATHER THREAT. THE FIRST WILL BE IN THE SOUTHEAST WITH
HIGHER LOW-LEVEL MOISTURE AND IMPROVING WIND FIELDS WITH TIME THAT
WILL LEAD TO SEVERE STORM POTENTIAL AND SOME TORNADO RISK. FARTHER
NORTH... AIRMASS WILL HAVE WHAT EVOLVES INTO A MORE INVERTED-V
LOOK TO THE SOUNDING SO WIND WILL BE THE PRIMARY THREAT TO THE
NORTH. DRYLINE PUSHES THE MOISTURE OUT OF MOST OF THE AREA THIS
EVENING ALTHOUGH IT WILL REMAIN LURKING IN THE SOUTHEAST CORNER OF
THE AREA OR JUST TO THE SOUTHEAST. A COLD FRONT WILL MOVE INTO THE
NORTHWEST PART OF THE AREA THIS EVENING BEFORE STALLING OUT AND
WASHING OUT. BUT THEN TOMORROW IT WILL BE VERY WARM... ESPECIALLY
SOUTHWEST WHERE TEMPERATURES WILL PUSH WELL INTO THE 90S. THEN A
MORE SIGNIFICANT FRONT WILL MOVE THROUGH THE AREA LATE WEDNESDAY
BRING STORM CHANCES AND THEN COOLER WEATHER FOR THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  56  89  66  85 /  20   0  10  30
HOBART OK         56  92  64  86 /  10   0  10  10
WICHITA FALLS TX  58  95  67  88 /  10   0  10  30
GAGE OK           52  90  56  78 /  10   0  10  10
PONCA CITY OK     55  88  66  84 /  40   0  20  20
DURANT OK         65  90  68  85 /  30  10  10  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

86
Hazardous weather outlook, May 9, 12:01 PM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1201 PM CDT MON MAY 9 2016

OKZ004>048-050>052-TXZ083>090-101715-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1201 PM CDT MON MAY 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.THUNDERSTORMS...
THERE IS A RISK FOR SEVERE STORMS ACROSS THE EASTERN HALF OF
OKLAHOMA.

LOCATION...
AN ENHANCED RISK COVERS AN AREA EAST OF A LINE FROM PONCA CITY AND
STILLWATER... SOUTH TO TECUMSEH... TO MADILL OKLAHOMA. A SLIGHT
RISK IS WEST OF THE ENHANCED RISK AND COVERS AN AREA EAST OF A
LINE FROM MEDFORD... TO OKLAHOMA CITY AND LINDSEY... TO HEALDTON
OKLAHOMA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 2 PM UNTIL
7 PM.

IMPACTS...
HAIL UP TO THE SIZE OF GOLF BALLS AND DAMAGING WIND GUSTS TO 70
MPH WILL BE THE MAIN CONCERNS THIS AFTERNOON AND EVENING.
HOWEVER... AN ISOLATED TORNADO WILL BE POSSIBLE WITH THE GREATEST
POTENTIAL IN THE ENHANCED RISK AREA.

DISCUSSION...
A DRYLINE IS EXPECTED TO MOVE EAST TODAY REACHING THE VICINITY OF
THE I-35 CORRIDOR EARLY THIS AFTERNOON. SCATTERED STORMS ARE
EXPECTED TO DEVELOP ALONG AND EAST OF THIS BOUNDARY THIS
AFTERNOON. THESE STORMS COULD DEVELOP AS EARLY AS 2 PM.
INSTABILITY AND WIND SHEAR WILL BE SUFFICIENT FOR SOME OF THE
STORMS TO BECOME SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE
MAIN CONCERNS BUT A FEW TORNADOES WILL ALSO BE POSSIBLE. THE
POTENTIAL FOR STORMS WILL END FROM WEST TO EAST LATER THIS
AFTERNOON AND EARLY EVENING.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

.THUNDERSTORMS...
THUNDERSTORM CHANCES WILL RETURN WEDNESDAY AND WEDNESDAY NIGHT AS
A COLD FRONT MOVES ACROSS THE REGION. SOME OF THESE STORMS COULD
BECOME STRONG TO SEVERE WITH A MARGINAL RISK SOUTHEAST OF A LINE
FROM NEAR ENID AND WATONGA... TO HOBART AND ALTUS OKLAHOMA... TO
VERNON AND BENJAMIN TEXAS. LARGE HAIL AND DAMAGING WIND GUSTS WILL
BE THE MAIN CONCERNS.

ANOTHER ROUND OF SHOWER AND THUNDERSTORM CHANCES WILL BEGIN
FRIDAY AND CONTINUE INTO THE WEEKEND AS ANOTHER FRONT MOVES ACROSS
THE REGION. SOME STRONG TO SEVERE STORMS MAY BE POSSIBLE.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, May 9, 2:51 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
251 PM CDT MON MAY 9 2016

OKZ005-006-011-092030-
ALFALFA OK-MAJOR OK-WOODS OK-
251 PM CDT MON MAY 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR ALFALFA...CENTRAL MAJOR AND
SOUTHEASTERN WOODS COUNTIES UNTIL 330 PM CDT...

AT 250 PM CDT...SCATTERED STRONG THUNDERSTORMS WERE ALONG A LINE
EXTENDING FROM NEAR BURLINGTON TO 5 MILES WEST OF INGERSOLL TO 9
MILES SOUTHWEST OF ALINE TO 8 MILES EAST OF ORION...MOVING NORTHEAST
AT 20 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
FAIRVIEW...CHEROKEE...HELENA...CARMEN...CLEO SPRINGS...ALINE...BURLINGTON...
DACOMA...AMORITA...BYRON...LAMBERT...ORIENTA...INGERSOLL...DRIFTWOOD...GREAT
SALT PLAINS LAKE AND WALDRON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.

&&

LAT...LON 3699 9811 3628 9828 3616 9873 3695 9853
      3700 9844 3700 9811
TIME...MOT...LOC 1950Z 243DEG 18KT 3691 9847 3680 9849 3645 9860 3626
9864
Special weather statement, May 9, 3:14 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
314 PM CDT MON MAY 9 2016

OKZ006-092045-
ALFALFA OK-
314 PM CDT MON MAY 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ALFALFA COUNTY UNTIL
345 PM CDT...

AT 312 PM CDT...A STRONG THUNDERSTORM WAS LOCATED JUST NORTHWEST OF
BURLINGTON... MOVING NORTHEAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
RURAL LOCATIONS NORTH OF BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3700 9825 3685 9841 3689 9851 3700 9850
TIME...MOT...LOC 2012Z 214DEG 17KT 3691 9844
Special weather statement, May 9, 3:38 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
338 PM CDT MON MAY 9 2016

OKZ005-006-092100-
ALFALFA OK-WOODS OK-
338 PM CDT MON MAY 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ALFALFA AND NORTHEASTERN
WOODS COUNTIES UNTIL 400 PM CDT...

AT 335 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES WEST OF KIOWA TO 4 MILES SOUTH OF CAPRON TO NEAR DACOMA...
MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
WIND GUSTS 50 MPH...
NICKEL SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
CHEROKEE...BURLINGTON...DACOMA...AMORITA...BYRON...LAMBERT...CAPRON...
INGERSOLL...DRIFTWOOD AND WALDRON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3680 9813 3655 9860 3700 9861 3700 9814
TIME...MOT...LOC 2035Z 234DEG 24KT 3700 9856 3683 9856 3668 9856
Special weather statement, May 9, 3:58 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
358 PM CDT MON MAY 9 2016

OKZ025-028-029-092145-
OKLAHOMA OK-MCCLAIN OK-CLEVELAND OK-
358 PM CDT MON MAY 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKLAHOMA...
NORTHWESTERN MCCLAIN AND NORTHWESTERN CLEVELAND COUNTIES UNTIL 445 PM
CDT...

AT 358 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NEWCASTLE...
MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN OKLAHOMA CITY...NORTHWESTERN NORMAN...MOORE...MIDWEST CITY...
DEL CITY...NEWCASTLE...CHOCTAW...SPENCER...NICOMA PARK...VALLEY BROOK...
STANLEY DRAPER LAKE...TINKER AIR FORCE BASE AND NEWALLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3516 9758 3524 9767 3555 9732 3539 9714
TIME...MOT...LOC 2058Z 230DEG 30KT 3525 9757
Local storm report, May 9, 3:59 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
359 PM CDT MON MAY 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     HAIL             3 N ELMORE CITY         34.67N 97.40W
05/09/2016  E1.75 INCH       GARVIN             OK   FIRE DEPT/RESCUE

&&

MAHALE
Local storm report, May 9, 4:02 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
402 PM CDT MON MAY 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     HAIL             THACKERVILLE            33.79N 97.14W
05/09/2016  E1.25 INCH       LOVE               OK   PUBLIC

            RELAYED VIA TWITTER.

&&

MAHALE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:13 PM CDTTornado WarningOUNStephens21 min
May 8, 7:15 PM CDTSpecial Weather StatementOUNGrady30 min
May 8, 7:17 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita43 min
May 8, 7:49 PM CDTSevere Thunderstorm WarningOUNCuster, Washita41 min
May 8, 8:18 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer42 min
May 8, 8:44 PM CDTSpecial Weather StatementOUNPottawatomie, Seminole31 min
May 8, 8:59 PM CDTSpecial Weather StatementOUNKingfisher31 min
May 8, 9:07 PM CDTSpecial Weather StatementOUNAtoka, Bryan, Carter, Coal, Johnston, Love and 1 more53 min
May 8, 9:09 PM CDTSpecial Weather StatementOUNAlfalfa, Major51 min
May 8, 9:29 PM CDTSpecial Weather StatementOUNDewey46 min
May 8, 9:35 PM CDTSpecial Weather StatementOUNGrant25 min
May 9, 5:32 AM CDTSpecial Weather StatementOUNMcClain28 min
May 9, 5:48 AM CDTSpecial Weather StatementOUNJefferson27 min
May 9, 6:25 AM CDTSpecial Weather StatementOUNCarter, Johnston, Murray50 min
May 9, 6:29 AM CDTSpecial Weather StatementOUNCarter, Love46 min
May 9, 7:13 AM CDTSpecial Weather StatementOUNJohnston, Marshall32 min
May 9, 2:51 PM CDTSpecial Weather StatementOUNAlfalfa, Major39 min
May 9, 3:02 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods58 min
May 9, 3:14 PM CDTSpecial Weather StatementOUNAlfalfa31 min
May 9, 3:37 PM CDTSevere Thunderstorm WarningOUNGarvin, Murray38 min
May 9, 3:38 PM CDTSpecial Weather StatementOUNAlfalfa22 min
May 9, 3:43 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods47 min
May 9, 3:55 PM CDTSevere Thunderstorm WarningOUNLove, Marshall65 min
May 9, 3:58 PM CDTSpecial Weather StatementOUNCleveland47 min
May 9, 4:01 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant44 min
May 9, 4:05 PM CDTTornado WarningOUNGarvin, Murray25 min
May 9, 4:07 PM CDTSpecial Weather StatementOUNCleveland23 min
May 9, 4:12 PM CDTSpecial Weather StatementOUNPottawatomie48 min
May 9, 4:14 PM CDTSpecial Weather StatementOUNOklahoma46 min
May 9, 4:25 PM CDTSpecial Weather StatementOUNGarfield20 min
May 9, 4:25 PM CDTSevere Thunderstorm WarningOUNLogan, Oklahoma50 min
May 9, 4:27 PM CDTTornado Warning Tornado observedConsiderable damage threatOUNGarvin, Murray33 min
May 9, 4:31 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie44 min
May 9, 4:34 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant56 min
May 9, 4:40 PM CDTTornado WarningOUNCleveland, Pottawatomie50 min
May 9, 4:41 PM CDTSpecial Weather StatementOUNGrant34 min
May 9, 4:52 PM CDTSpecial Weather StatementOUNNoble38 min
May 9, 4:52 PM CDTTornado Warning EmergencyTornado observedConsiderable damage threatOUNGarvin, Murray, Pontotoc23 min
May 9, 4:55 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant50 min
May 9, 5:00 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Marshall45 min
May 9, 5:04 PM CDTSevere Thunderstorm WarningOUNGarfield, Kay, Noble41 min
May 9, 5:10 PM CDTTornado WarningOUNBryan, Marshall35 min
May 9, 5:12 PM CDTTornado Warning EmergencyTornado observedCatastrophic damage threatOUNMurray, Pontotoc33 min
May 9, 5:18 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne57 min
May 9, 5:19 PM CDTTornado WarningOUNAtoka, Coal, Johnston26 min
May 9, 5:20 PM CDTSevere Thunderstorm WarningOUNGrant, Kay40 min
May 9, 5:23 PM CDTTornado Warning Tornado observedOUNCleveland, Pottawatomie37 min
May 9, 5:32 PM CDTSpecial Weather StatementOUNGrant28 min
May 9, 5:34 PM CDTTornado WarningOUNBryan26 min
May 9, 5:35 PM CDTTornado WarningOUNNoble, Payne25 min
May 9, 5:41 PM CDTTornado WarningOUNAtoka, Coal34 min
May 9, 5:42 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc48 min
May 9, 5:44 PM CDTSevere Thunderstorm WarningOUNGrant46 min
May 9, 5:52 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole10 min
May 9, 5:55 PM CDTTornado WarningOUNNoble, Payne50 min
May 9, 5:57 PM CDTTornado WarningOUNBryan33 min
May 9, 5:58 PM CDTSevere Thunderstorm WarningOUNNoble, Payne47 min
May 9, 6:09 PM CDTTornado Warning Tornado observedOUNAtoka, Coal36 min
May 9, 6:19 PM CDTTornado Warning Tornado observedOUNNoble, Payne26 min
May 9, 6:24 PM CDTSevere Thunderstorm WarningOUNGrant, Kay66 min
May 9, 6:47 PM CDTTornado WarningOUNGrant, Kay43 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.